MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the differential pressure calibration test step had failed on a trilogy 200 device.The device was not in use on a patient at the time of the occurrence.The trilogy 200 device was evaluated by the manufacturer service center.During the evaluation it was noted that the nozzle on the sensor board had physical damage that was caused by service.In conclusion, the device's sensor printed circuit assembly (pca) board was replaced to address the issue.The root cause is confirmed at this time.The manufacturer's evaluation is still ongoing due to the device needs to be retested after the parts had been replaced on the device.A follow-up report will be submitted when the manufacturer's investigation is complete.Additionally, during the service of the device, the dc cable was replaced for physical damage unrelated to the reportable issue.
 
Additional Manufacturer Narrative
The manufacturer received information alleging the differential pressure calibration test step had failed on a trilogy 200 device.The device was not in use on a patient at the time of the occurrence.The trilogy 200 device was evaluated by the manufacturer service center.During the evaluation it was noted that the nozzle on the sensor board had physical damage that was caused by service.In conclusion, the device's sensor printed circuit assembly (pca) board was replaced to address the issue.The root cause is confirmed at this time.The device was retested, and the differential pressure calibration test step had passed on the device.However, the positive flow test step had failed on the device.The manufacturer's service technician re-evaluated the device and found no problem and they retested the device again.The manufacturer's service technician repeated the test step, and it could not be replicated.However, the check leak and active exhalation verification test steps failed on the device.The manufacturer's service technician re-evaluated the device and found no problem and they retested the device again.The manufacturer's service technician repeated the test step, and it could not be replicated on the device.There were no part(s) and/or repairs made to the device for the following failed test steps for this device: positive flow, check leak, and active exhalation verification.Additionally, during the service of the device, the sd file test steps had failed on the device, and it was due to the test station and/or testing sd cards used to perform the test steps.This was unrelated to the reportable issue.The dc cable was replaced for physical damage unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23649546
Report Number2518422-2025-112113
Device Sequence Number13268669
Product Code CBK
UDI-Device Identifier00606959022737
UDI-Public(01)00606959022737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005
Device Catalogue Number1040005
Device Lot Number121030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown